MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363650
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).G1: mfr site zip/post code: (b)(6).Device evaluated by mfr: the reported device was returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, and it was observed that the main coil was bent and stretched at the primary coil and zap tip section, moreover it was detached at middle section.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 08nov2025.It was reported that the coil could not be advanced forward.The target lesion was located in the abdominal aortic aneurysm.A 15mm x 40cm interlock.035 coil was selected for endovascular repair of abdominal aortic aneurysm with covered stent.However, during the procedure, it was noted that the coil could not be advanced forward when it was in place.The coil still could not be pushed and detached after the catheter was adjusted and replaced.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.However, device analysis revealed the main coil was detached at middle section.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23730339
Report Number2124215-2025-85826
Device Sequence Number9750704
Product Code KRD
UDI-Device Identifier08714729793144
UDI-Public(01)08714729793144(17)271009(10)35027948
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363650
Device Catalogue NumberM001363650
Device Lot Number0035027948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER - CORDIS 5F CATHETER
Patient Age75 YR
Patient SexFemale
Patient Weight50 KG